MAUDE Adverse Event Report: MERIT MEDICAL SYSTEM MERIT LAUREATE®; WIRE, GUIDE, CATHETER

MERIT MEDICAL SYSTEM MERIT LAUREATE®; WIRE, GUIDE, CATHETER
Catalog Number LWSTFA35260EX/D
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during a lower extremity arterial intervention, the coating of the wire began to flake off.A torque device was used during the procedure to steer and manipulate the wire.A new wire was used to finish the procedure.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.

Brand Name
MERIT LAUREATE®
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEM
parkmore business park west
ballybrit, galway
EI 
Manufacturer (Section G)
MERIT MEDICAL SYSTEM IRELAND
parkmore business park west
ballybrit, galway
EI  
Manufacturer Contact
bryson heaton
1600 merit parkway
south jordan, UT 84095
8012084662
MDR Report Key17680508
Report Number9616662-2023-00015
Device Sequence Number7302283
Product Code DQX
UDI-Device Identifier00884450033333
UDI-Public00884450033333
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K141295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Catalogue NumberLWSTFA35260EX/D
Device Lot NumberK2630542
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown